# SDR QXEA2022031400110

- Difficulty date: March 6, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 12,915 hours, 7,763 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE NUT SUPPORT BRACKET CORRODED 3RD FROM FORWARD END ON THE HORIZONTAL BEAM. BLENDED CORROSION ON FORWARD CARGO DOOR SURROUND STRUCTURE NUT SUPPORT 3RD FROM FORWARD END ON THE HORIZONTAL BEAM REF SRM 51-10-03.
